# SDR S01426033

- Difficulty date: October 13, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 24311
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Card
- Condition: Loose
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

B18273 DURING T/O ROLLING, AT SPEED 145, A/C REJECT T/O DUE TO AFT FIRE CARGO WARNING SOUND. NRS 2,4,6 & 8 TIRES WERE DEFLATED.   A/C STOPED ON THE RUNWAY.     C/A:  1. REPLACED DEFLATED TIRES. 2.PERFORM "HIGH ENERGY STOP INSP." IAW AMM 05-51-10. 3.AFT LOWER CARGO BAY  WAS CHECKED NO SIGNS OF FIRE, FIRE SYSTEM TESTED NORMAL. 4.THE LATCH SCREWS OF CARD A32 WERE FOUND LOOSE. RPLD THE CARD IAW AMM 26-14-03 FOR PRE-CAUTION.
